# SDR 20010207SG011

- Difficulty date: November 29, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N160AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1217
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 2432K11
- Condition: Inoperative
- Location: Ee Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J, H
- Precautionary procedure: G, B

## Discrepancy

AT CRUISE ALTITUDE OF 39,000 FEET, THE PILOT NOTICED THE DC STANDBY BUS FAIL LIGHT ON AND ESSENTIAL STANDBY POWER LIGHT ON THE PILOT''S CAUTION WARNING PANEL.  WHILE WORKING THE PROBLEM THE CREW NOTICED THAT ALL POWER WAS LOST TO THE CABIN PRESSURIZATION CONTROL PANEL AND THE CABIN ALTITUDE HAD STARTED TO RISE AT ABOUT 200-500 FOOT PER MINUTE.  MOST OF CABIN MASKS DEPLOYED, BUT OTHERS DID NOT.  POWER WAS RESTORED TO THE DC ESSENTIAL BUSS AND CONTROL OF THE PRESSURIZATION WAS REGAINED AT 14,000 FT.  AIRCRAFT WAS LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  PERSONNEL COULD NOT IDENTIFY THE CAUSE OF THE PROBLEM AFTER EXTENSIVE TROUBLESHOOTING.  THE FOLLOWING PARTS WERE REPLACED, DC STANBY XFER RELAY, DC ESS BU
